advertisement
Question
Posted by: | 2017/11/22

OCD

Dear Doctor. I know my message is long …. But I really need professional guidance please. I recently wrote about my bipolar 2 and coming off Venlor while starting Wellbutrin. The Wellbutrin made me feel as if I was going crazy! I was on it for 6 days ( last week… ) and I asked my psychiatrist if I could stop. He is also taking me off the Venlor as it seemed to clash with my Bipolar , causing severe panic attacks. The panic attacks have stopped since lowering Venlor from 150 to 75 mg ( now on week 2 of weaning off Venlor) I had OCD as a child and it went away when I was on antidepressants for about 10 years My ocd symptoms are back ( about 3 weeks now) and I am terrified that they will not go away and only get worse , this is affecting my work and my life. The more I try not to give in to the ocd … the worse the compulsions get… I have been on Serdep in the past ( The beginning of this year ) , It helped my depression for about 2 months before I relapsed – but I had no bad side effects or ocd. My docter has now put me back on Serdep – started yesterday on 25mg. I have lowered to 75 mg Venlor , should be completely off in about 4 weeks. The Doc said it should work for my depression this time if combined with the 300 mg Epitech I am on…… Could I possibly bump the Serdep up to 50 mg ( well , actually I took 50 mg today ), I need the OCD to stop asap!! It feels like I’m going crazy. Will the Serdep work quicker because of the Venlor in my system? Do you think the Serdep will actually help if combined with Epitec – I have heard many positive reviews of Epitech and am feeling positive this time…. PLEASE HELP ME… I am getting more desperate to get rid of this ocd and need advise…

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink
- 2017/11/22

One of the problems with OCD, as you will have noticed, is that one is  inclined to obsess about one's illness and its treatment.  It's not appropriate or helpful for me to nit-pick and discuss small details in the treatment plan you have worked out with your psychiatrist : this needs to be discussed with him.
You should not change the doses of your meds agreed with him, without clearing this with him.
What I would suggest you also discuss with him, would be the possibility of adding CBT ( Cognitive-Behaviour Therapy ) for your OCD and depression, as it has been shown to be effective and without side-effects. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement